Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 317, NWS Birmingham, AL

June 24, 2011Cherokee County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 24, 2011, 3:28 PM CDT for Cherokee County, Alabama. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2011, 3:28 PM CDT (20:28 UTC)
Expired
Jun 24, 2011, 4:15 PM CDT
In force
47 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Cherokee County, AL

The radar

The Northeast Alabama radar (KHTX), 88 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 4:10 PM CDTHAIL 0.886 Wnw Cedar Bluff, ALAT MILE MARKER 8 ON HIGHWAY 273 IN BLUE POND COMMUNITY. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 1:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1316 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WUUS54 KBMX 242028
SVRBMX
ALC019-242115-
/O.NEW.KBMX.SV.W.0317.110624T2028Z-110624T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
328 PM CDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN NORTHEAST ALABAMA...

* UNTIL 415 PM CDT

* AT 322 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 10 MILES NORTHWEST OF VALLEY HEAD TO 6 MILES SOUTHWEST OF
  RAINSVILLE TO ALBERTVILLE...AND MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CEDAR BLUFF...CENTRE...SAND ROCK...CLOUDLAND...CHEROKEE ROCK
  VILLAGE...LEESBURG...SLACKLAND AND GAYLESVILLE.

WINDS OF 70 TO 80 MPH WILL UPROOT TREES...DOWN POWER LINES AND CAUSE
DAMAGE TO HOMES AND STRUCTURES.

THIS IS A DANGEROUS STORM. IF YOUR ARE IN ITS PATH...PREPARE
IMMEDAITELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3409 8542 3396 8565 3397 8574 3409 8580
      3412 8579 3411 8584 3424 8585 3426 8578
      3437 8566 3438 8563 3443 8559 3449 8558
      3453 8551
TIME...MOT...LOC 2027Z 300DEG 31KT 3461 8572 3440 8586
          3424 8614

$$

03
2 follow-up statements
838 
WWUS54 KBMX 242040
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
340 PM CDT FRI JUN 24 2011

ALC019-242115-
/O.CON.KBMX.SV.W.0317.000000T0000Z-110624T2115Z/
CHEROKEE AL-
340 PM CDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHEROKEE
COUNTY UNTIL 415 PM CDT...

AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MENTONE TO FORT PAYNE TO 7 MILES NORTHWEST OF TABOR ROAD...
MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  CEDAR BLUFF...CENTRE...CLOUDLAND...SAND ROCK...CHEROKEE ROCK
  VILLAGE...SLACKLAND...LEESBURG...WEISS LAKE...GAYLESVILLE AND
  TENNALA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3409 8542 3396 8565 3397 8574 3409 8580
      3412 8579 3411 8584 3424 8585 3426 8578
      3437 8566 3438 8563 3443 8559 3449 8558
      3453 8551
TIME...MOT...LOC 2040Z 300DEG 31KT 3454 8554 3439 8570
          3422 8592

$$

03
967 
WWUS54 KBMX 242054
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
354 PM CDT FRI JUN 24 2011

ALC019-242115-
/O.CON.KBMX.SV.W.0317.000000T0000Z-110624T2115Z/
CHEROKEE AL-
354 PM CDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHEROKEE
COUNTY UNTIL 415 PM CDT...

AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CLOUDLAND TO SAND ROCK TO TABOR ROAD...MOVING SOUTHEAST AT 35
MPH.

LOCATIONS IMPACTED INCLUDE...
  CEDAR BLUFF...CENTRE...CHEROKEE ROCK VILLAGE...LEESBURG...
  SLACKLAND...WEISS LAKE...GAYLESVILLE...TENNALA...MOSHAT AND NEW
  MOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR WEISS LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO 
BE STRUCK BY LIGHTNING. IN ADDITION...THUNDERSTORMS CAN PRODUCE 
LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO 
DOCK AND SEEK SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A 
THUNDERSTORM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3409 8542 3396 8565 3397 8574 3409 8580
      3412 8579 3411 8584 3424 8585 3426 8578
      3437 8566 3438 8563 3443 8559 3449 8558
      3453 8551
TIME...MOT...LOC 2054Z 300DEG 31KT 3442 8552 3427 8569
          3417 8587

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 12:56 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 24, 12:56 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1256 PM CDT FRI JUN 24 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

NO BIG CHANGES PLANNED FOR THE REMAINDER OF TODAY.  TEMPERATURES
WERE RUNNING WITHIN A COUPLE DEGREES OF FORECASTED LEVELS...AND I
THINK THE ONGOING HIGH TEMPERATURE FORECAST IS STILL ON TARGET. ALSO
HARD TO ARGUE WITH ONGOING POP FORECAST...WITH SLIGHTLY HIGHER POPS
IN THE NORTH COMPARED TO THE SOUTH. PRESENCE OF FRONT TO ALABAMA'S
NORTH AND SEVERAL CLOUDY/CLEAR BOUNDARIES IN THE NORTHERN PORTION OF
THE CENTRAL ALABAMA CWA SUGGESTS THAT THIS AREA WILL HAVE THE BEST
CHANCE OF CONVECTIVE INITIATION THIS AFTERNOON. HAVING SAID THAT...
AGREE WITH PREVIOUS SHIFT THAT RAIN/STORM COVERAGE SHOULD BE LESS
TODAY THAN PREVIOUS DAYS.

/61/

&&

.AVIATION...

18Z TAF DISCUSSION.

THUNDERSTORMS HAVE BEGUN TO FIRE UP ALONG AND JUST AHEAD OF A COLD
FRONT...ALONG THE TENNESSEE AND ALABAMA BORDER. I'VE CONTINUED THE
INCLUSION OF CB IN THE TAFS FOR THIS AFTERNOON TO INDICATE THE SMALL
CHANCE OF THESE STORMS GETTING INTO CENTRAL ALABAMA. IF ANY STORMS
ARE OBVIOUSLY HEADING FOR ANY PARTICULAR TAF LOCATION...WILL UPDATE
AS NECESSARY. OTHERWISE...WEATHER WILL REMAIN QUITE TYPICAL FOR
SUMMER WITH CUMULUS LEVEL CLOUDS LIFTING AND DISSIPATING AFTER
SUNSET. FOG FORMATION POTENTIAL DURING THE OVERNIGHT HOURS WILL
AGAIN BE A BIG QUESTION. FOR RIGHT NOW...I'VE ELECTED TO GO WITH A
PERSISTENCE APPROACH. THAT MEANS ONLY INCLUDING PREDOMINANT BR AT
TCL AND TOI. IF ANY STORMS WERE TO AFFECT A SITE LATE IN THE
AFTERNOON OR IN THE EVENING...THEN THE CHANCES OF LOWERED
VISIBILITIES DUE TO BR/FG AT THAT PARTICULAR SITE WOULD GO UP.

/61/

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 24, 1:38 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
138 PM CDT FRI JUN 24 2011

ALZ011>015-017>050-251830-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
138 PM CDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STRONG TO SEVERE STORMS...WITH DAMAGING WINDS AND
LARGE HAIL...WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL ALABAMA
THROUGH AROUND 9 PM. THE LOCATIONS WITH THE GREATEST CHANCE OF
SEVERE STORMS WILL BE FROM THE CITIES OF ALICEVILLE...TUSCALOOSA...
COLUMBIANA...SYLACAUGA...AND WEDOWEE...NORTHWARD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED SATURDAY AND SUNDAY.
THE THREAT WILL BE WIND GUSTS OF 40 TO 60 MPH. AT THIS TIME...IT
APPEARS THE STRONGEST ACTIVITY WILL BE DURING THE MAXIMUM HEATING OF
THE AFTERNOON INTO THE EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

61

In the hours before

Special weather statement, Jun 24, 2:32 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT FRI JUN 24 2011

ALZ011-242030-
MARION AL-
232 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION COUNTY UNTIL 330
PM CDT...

AT 227 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RED BAY TO 11 MILES WEST OF
MANTACHIE...AND MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HAMILTON...
  HACKLEBURG...
  WESTON...
  BRINN...
  SHOTSVILLE...

&&

LAT...LON 3431 8764 3417 8764 3407 8821 3430 8819
      3433 8817
TIME...MOT...LOC 1931Z 299DEG 23KT 3438 8811 3427 8864

61
Special weather statement, Jun 24, 2:37 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
237 PM CDT FRI JUN 24 2011

ALZ017-018-020-242100-
BLOUNT AL-CHEROKEE AL-ETOWAH AL-
237 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR ETOWAH...NORTHERN CHEROKEE AND
BLOUNT COUNTIES UNTIL 400 PM CDT...

...STRONG TO SEVERE THUNDERSTORMS HEADED TOWARD ETOWAH...CHEROKEE
AND BLOUNT COUNTIES...

AT 235 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 10
MILES NORTHWEST OF VALLEY HEAD TO 7 MILES NORTHWEST OF WEST POINT...
AND MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BLOUNTSVILLE...
  CLEVELAND...
  CEDAR BLUFF...
  ONEONTA...
  CENTRE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3452 8550 3416 8543 3392 8616 3399 8619
      3397 8625 3399 8628 3384 8640 3377 8662
      3395 8684 3409 8669 3408 8669 3413 8661
      3426 8652 3427 8646 3411 8630 3421 8610
      3421 8585 3438 8563 3449 8558 3453 8551
TIME...MOT...LOC 1937Z 292DEG 19KT 3465 8573 3430 8704

03
Special weather statement, Jun 24, 3:17 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CDT FRI JUN 24 2011

ALZ012-242115-
LAMAR AL-
317 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR COUNTY UNTIL 415
PM CDT...

AT 314 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRINN TO 5 MILES NORTHWEST
OF AMORY...AND MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SULLIGENT...
  VERNON...
  DETROIT...
  BEAVERTON...
  CREWS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3405 8821 3406 8810 3405 8799 3402 8799
      3402 8795 3383 8795 3377 8797 3372 8826
TIME...MOT...LOC 2017Z 306DEG 21KT 3420 8783 3401 8854

61
Special weather statement, Jun 24, 3:20 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CDT FRI JUN 24 2011

ALZ018-020-242100-
CHEROKEE AL-ETOWAH AL-
320 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ETOWAH AND CHEROKEE
COUNTIES UNTIL 400 PM CDT...

AT 318 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
RAINSVILLE TO 7 MILES SOUTHWEST OF RAINSVILLE TO ALBERTVILLE...AND
MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CEDAR BLUFF...
  CENTRE...
  SAND ROCK...
  TABOR ROAD...
  CLOUDLAND...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3409 8542 3410 8593 3421 8592 3421 8585
      3425 8584 3424 8582 3426 8580 3426 8578
      3437 8566 3437 8564 3443 8559 3449 8558
      3453 8551
TIME...MOT...LOC 2020Z 300DEG 31KT 3464 8579 3443 8592
          3427 8621

03
Special weather statement, Jun 24, 3:25 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
325 PM CDT FRI JUN 24 2011

ALZ011-014-242130-
MARION AL-WINSTON AL-
325 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND MARION COUNTIES UNTIL
430 PM CDT...

AT 322 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM DETROIT TO 5 MILES NORTH OF
NEEDMORE...AND MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HALEYVILLE...
  WINFIELD...
  LYNN...
  ARLEY...
  BRINN...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3430 8710 3412 8710 3399 8742 3400 8764
      3391 8765 3392 8793 3392 8795 3402 8795
      3402 8799 3405 8799 3406 8821 3433 8817
TIME...MOT...LOC 2025Z 284DEG 33KT 3407 8816 3432 8754

61

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 2:32 PM CDTSpecial Weather StatementBMXMarion58 min
Jun 24, 2:37 PM CDTSpecial Weather StatementBMXBlount, Etowah83 min
Jun 24, 3:17 PM CDTSpecial Weather StatementBMXLamar58 min
Jun 24, 3:20 PM CDTSpecial Weather StatementBMXDeKalb40 min
Jun 24, 3:25 PM CDTSpecial Weather StatementBMXMarion, Winston65 min
Jun 24, 3:30 PM CDTSevere Thunderstorm WarningBMXLamar, Marion45 min
Jun 24, 3:44 PM CDTAreal Flood AdvisoryBMXLamar3 hr
Jun 24, 3:50 PM CDTSpecial Weather StatementBMXFayette55 min
Jun 24, 4:03 PM CDTSpecial Weather StatementBMXBlount, Etowah57 min
Jun 24, 4:11 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston49 min
Jun 24, 4:15 PM CDTSevere Thunderstorm WarningBMXCherokee30 min
Jun 24, 4:38 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, St. Clair67 min
Jun 24, 4:51 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega39 min
Jun 24, 4:57 PM CDTSpecial Weather StatementBMXBibb48 min
Jun 24, 4:59 PM CDTSpecial Weather StatementBMXTuscaloosa46 min
Jun 24, 5:05 PM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa40 min
Jun 24, 5:23 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair21 min
Jun 24, 5:26 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega49 min
Jun 24, 5:31 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega44 min
Jun 24, 5:42 PM CDTSpecial Weather StatementBMXChilton48 min
Jun 24, 5:50 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Perry40 min
Jun 24, 6:08 PM CDTSpecial Weather StatementBMXPerry52 min
Jun 24, 6:14 PM CDTSpecial Weather StatementBMXCleburne46 min
Jun 24, 6:19 PM CDTSpecial Weather StatementBMXChilton, Shelby41 min
Jun 24, 6:25 PM CDTSevere Thunderstorm WarningBMXCleburne, Randolph35 min
Jun 24, 6:35 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa40 min
Jun 24, 6:36 PM CDTSevere Thunderstorm WarningBMXSumter39 min
Jun 24, 6:49 PM CDTSpecial Weather StatementBMXRandolph41 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.